# SDR CA150312008

- Difficulty date: March 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 48,050 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2711 · Aileron Tab Control System
- Part: Rod
- Part number: C6CW10871
- Condition: Unserviceable
- Location: Rt Aileron Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE ACTIVITIES THE AME NOTICED A CRACK IN THE AILERON SERVO ROD.  THIS SAME CRACKED AREA ON THE ROD WAS ALSO SWOLLEN AND IT IS SUSPECTED THAT WATER ACCUMULATED INSIDE THE ROD AND FROZE.  THE AILERON ROD WAS REPLACED WITH NO ADDITIONAL DEFECTS NOTED.
